MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US S-ROM*INTRODUCER SLEEVE BODY16; HIP INSTRUMENTS : INSERTION DEVICES

DEPUY ORTHOPAEDICS INC US S-ROM*INTRODUCER SLEEVE BODY16; HIP INSTRUMENTS : INSERTION DEVICES
Catalog Number 534316
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Not Applicable (3189)
Date of Event 07/19/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The primary surgery was performed on (b)(6) 2018 via tha.After the trial sleeve was inserted to the patient¿s femur, it was reported that the surgeon felt difficulty to remove the trial sleeve because the connection part of the sleeve introducer and introducer handle were detached when the surgeon hit the connection part to release while the trial sleeve was removed.The surgeon attempted to remove the trial sleeve several times, and finally it was removed by using elevators.The same condition was occurred (difficulty to release) when the sleeve was implanted to patient¿s femur.There was less than 30min.Surgical delay and there was no adverse consequence to the patient.No further information was provided by the hospital.
 
Additional Manufacturer Narrative
Product complaint # : (b)(4).Examination of the returned instrument cannot confirm the complaint.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Common Device Name
HIP INSTRUMENTS : INSERTION DEVICES
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7777444
Report Number1818910-2018-66469
Device Sequence Number16570501
Product Code HWR
UDI-Device Identifier10603295171928
UDI-Public10603295171928
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number534316
Device Lot NumberAH0606
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/16/2018
Initial Date Received by Manufacturer 07/19/2018
Supplement Date Received by Manufacturer08/23/2018
Initial Report FDA Received Date08/13/2018
Supplement Report FDA Received Date09/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1